# SDR AALA20140514007

- Difficulty date: May 14, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DDK2704
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PLUG AT SEAT TRACK NR 6 FROM STATIONS 695 TO 699 CORRODED.  REPLACED SEAT TRACK PLUG IAW AARD 53-20-00-10.
